Brintellix And Constipation

1 Reply Updated



Conversation Starter

Daveboy Says:


Hi friends, I started Brintellix a week ago and I really like the calming effects..but I have been totally constipated for 4 days and it's crazy? I know that constipation is the #1 side effrect for brintellix, but does anyone have any experience with the constipation going away after awhile/ I'd love to stay on this if I could..thanks!



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Daveboy! How are you?

Typically, side effects tend to improve once your body gets used to a medication, which is around 4 weeks in, or so.

However, in the meantime, you may want to speak to your doctor about taking a fiber supplement or something else you can use to alleviate the constipation.

The FDA lists the other typical side effects as possibly including nausea, dizziness, dry mouth and weight changes.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Gas and constipation
The past several times I have taken Linzess I have become extremely gassy about an hour later, but still no BMs. Does th... 1 reply
Constipation and Headaches
I have been constipated for 3 weeks and I also suffer from severe headaches as well as my head sweats with pressure. I w... 2 replies
Constipation and diarrhea
In my experience as nurse, I have seen many patients who were constipated and/or had diarrhea for quite a while. There a... 1 reply
constipation and gas
Can methadone cause extreme gas and painful constipation so severe that thought I was going to have to go to the emer ge... 1 reply
pain and constipation, could i have piles?
I don't know if I have piles or not but my motion is not sufficient and pain is coming from my rectum. So can somebo...
Chantix and constipation
I am on day 5 of chantix and am having constipation. I have never had trouble with my bowels before now. I took miralax ... 6 replies
Vivotif and constipation
After taking Vivotif I have constipation and abdominal pain. No headache, no fever and no joint pain. Should I call a Do... 1 reply
Pristiq And Constipation
Why does Pristiq antidepressant cause constipation? ## That question is pretty black and white; every prescription drug ... 1 reply
Oxycodone and constipation
I am taking 5mg of Oxy 3-4 times daily. The resulting conspitation kicks my butt........any solution? ## This same thing... 1 reply
Brintillex and constipation
I have been on this drug (10mg) for about five months. I found it less effective than citalopram in helping with my mood... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 August 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA